Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On Gödel's second incompleteness theorem


Author: Thomas Jech
Journal: Proc. Amer. Math. Soc. 121 (1994), 311-313
MSC: Primary 03B10; Secondary 03C62, 03F25
DOI: https://doi.org/10.1090/S0002-9939-1994-1191869-1
MathSciNet review: 1191869
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we give a short proof of Gödel's Second Incompleteness Theorem.


References [Enhancements On Off] (What's this?)

  • [1] Kurt Gödel, Über formal unentscheidbare Sätze der Principia mathematica und verwandter Systeme I, Monatsh. Math. 38 (1931), 173-198. MR 1549910
  • [2] Gaisi Takeuti, Proof theory, 2nd ed., Appendix by S. Simpson, North-Holland, Amsterdam, 1987. MR 882549 (89a:03115)
  • [3] Petr Vopěnka, A new proof of Gödel's result on non-provability of consistency, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 14 (1966), 111-116. MR 0207546 (34:7361)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03B10, 03C62, 03F25

Retrieve articles in all journals with MSC: 03B10, 03C62, 03F25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1191869-1
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society